# SDR ABXA030031

- Difficulty date: January 6, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767-200
- Aircraft serial: 22790
- Aircraft time: 41,904 hours, 35,004 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED SPARE BATTERY PACK FOR EMERGENCY LIGHTS.  OPS CHECKED GOOD IAW MM.
